Alert archive / Colorado / Tornado Warnings in 2005
Tornado Warning 14, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 2, 2005, 5:37 PM MDT for Lincoln County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2005, 5:37 PM MDT (23:37 UTC)
- Expired
- Jun 2, 2005, 6:15 PM MDT
- In force
- 38 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Lincoln County, CO
The radar
The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:45 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KBOU 022338
TORBOU
COC073-030015-
/O.NEW.KBOU.TO.W.0014.050602T2337Z-050603T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
537 PM MDT THU JUN 2 2005
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO
THIS INCLUDES THE CITY OF LIMON
* UNTIL 615 PM MDT
* AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
NORTHWEST OF LIMON. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIMON AND
GENOA.
LAW ENFORCEMENT OFFICIALS AND DOPPLER RADAR INDICATE STRONG ROTATION
IN THIS STORM ALONG INTERSTATE 70 NEAR CEDAR POINT. THE MOST
DANGEROUS PART OF THIS STORM WILL PASS OVER LIMON BETWEEN 545 PM AND
615 PM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 3908 10356 3918 10369 3920 10371 3943 10370
3941 10368 3934 10349 3932 10346 3928 10336
$$
GIMMESTAD3 follow-up statements
000
WWUS55 KBOU 022347
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
546 PM MDT THU JUN 2 2005
COC073-030015-
/O.CON.KBOU.TO.W.0014.000000T0000Z-050603T0015Z/
LINCOLN CO-
546 PM MDT THU JUN 2 2005
...A TORNADO WARNING CONTINUES UNTIL 615 PM MDT FOR CENTRAL LINCOLN
COUNTY...
AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED 6 MILES NORTHWEST OF LIMON. THIS STORM WAS MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LIMON AND GENOA.
SOFTBALL SIZE HAIL AND RAPID ROTATION WAS REPORTED WITH THIS STORM
BY LAW ENFORCEMENT 4 MILES SOUTHEAST OF CEDAR POINT AT 440 PM. THE
MOST DANGEROUS PART OF THIS STORM WILL PASS THROUGH LIMON AND AREAS
JUST NORTH OF LIMON. IF YOU ARE IN THE LIMON AREA SEEK SHELTER IN A
STRONG BUILDING IMMEDIATELY
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3908 10356 3918 10369 3920 10371 3943 10370
3941 10368 3934 10349 3932 10346 3928 10336
$$
GIMMESTAD000 WWUS55 KBOU 022358 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 556 PM MDT THU JUN 2 2005 COC073-030015- /O.CON.KBOU.TO.W.0014.000000T0000Z-050603T0015Z/ LINCOLN CO- 556 PM MDT THU JUN 2 2005 ...A TORNADO WARNING CONTINUES UNTIL 615 PM MDT FOR CENTRAL LINCOLN COUNTY... AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 3 MILES NORTH OF LIMON. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIMON AND GENOA. HAIL UP TO SOFTBALL SIZE AND WIND GUSTS TO 55 MPH HAVE BEEN REPORTED WITH THIS STORM IN THE LAST 10 MINUTES. LAW ENFORCEMENT REPORTS EXTENSIVE WIND DAMAGE IN THE TOWN OF LIMON. IF YOU ARE IN LIMON OR AREAS NORTH AND EAST OF LIMON SEEK SHELTER IN A STRONG BUILDING IMMEDIATELY THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3908 10356 3918 10369 3920 10371 3943 10370 3941 10368 3934 10349 3932 10346 3928 10336 $$ GIMMESTAD
000 WWUS55 KBOU 030010 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 608 PM MDT THU JUN 2 2005 COC073-030015- /O.CON.KBOU.TO.W.0014.000000T0000Z-050603T0015Z/ LINCOLN CO- 608 PM MDT THU JUN 2 2005 ...A TORNADO WARNING CONTINUES UNTIL 615 PM MDT FOR CENTRAL LINCOLN COUNTY... AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 4 MILES WEST OF GENOA...OR ABOUT 6 MILES EAST OF LIMON. THIS STORM WAS MOVING EAST AT 30 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIMON AND GENOA. STRONG ROTATION CONTINUES WITH THIS STORM. IN ADDITION TO THE TORNADO THREAT...HAIL UP TO SOFTBALL SIZE AND WIND GUSTS TO 55 MPH HAVE CAUSED DAMAGE IN LIMON. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3908 10356 3918 10369 3920 10371 3943 10370 3941 10368 3934 10349 3932 10346 3928 10336 $$ GIMMESTAD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 2, 3:30 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 2, 3:30 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 330 PM MDT THU JUN 2 2005 .SHORT TERM...MOIST UNSTABLE CONDITIONS RESIDE ON THE PLAINS... WITH THE BEST LOW LEVEL MOISTURE/ BEST CAPE EAST OF THE URBAN CORRIDOR. EAST AND SOUTHEAST FLOW WILL KEEP MOISTURE IN PLACE OVERNIGHT....SO EXISTING STORMS WILL SLOWLY WORK EAST WITH MORE SEVERE WEATHER EXPECTED THIS EVENING...AND STORMS ENDING SLOWLY LATE WITH SOME RESIDUAL SHOWERS OVERNIGHT. AN UPPER TROUGH IN IDAHO WILL SLOWLY DROP TO WESTERN COLORADO LATE FRIDAY. THIS WILL ALLOW FOR ANOTHER ROUND OF AFTERNOON THUNDERSTORMS ACROSS THE CWA ON FRIDAY. SEVERE WEATHER MAY AGAIN BE A POSSIBILITY ON THE PLAINS. .LONG TERM...ONGOING SVR WX THREAT PRECLUDES A LENGTHY DISCOURSE ON THE LONG TERM FCST. BUT IT APPEARS TSTMS WL CONTINUE INTO FRIDAY NIGHT...ALTHOUGH MOST OF THE CONVECTION SHUD BE WELL EAST OF THE DENVER AREA BY FRI NIGHT. WL INCRS POPS ACRS THE ERN AND NERN CORNER OF THE PLAINS FOR EVENING STORMS WHICH SHOULD EXIT THE AREA BEFORE MIDNIGHT. SOME SVR THREAT WL CONTINUE...BUT SINCE SHEAR IS LESS ROBUST TMRW...HAIL WL BE THE PRIMARY THREAT. LOOKING AT SATURDAY...NAM AND GFS RADICALLY DIFFERENT WITH WK DISTURBANCE MOVG THRU IN THE AFTN. NAM DOESNT REALLY DVLP MUCH WITH THIS FEATURE UNTIL IT IS EAST OF THE AREA IN NEBR. GFS CLOSES A WK H5 LOW OVR THE CNTR OF THE STATE WITH MUCH COOLER AIR IN PLACE IN THE AFTN. WL EASE BACK ON TEMPS A LTL SAT BUT OTWS WL WAIT FOR ANOTHER RUN TO SEE IF THERE IS BTR AGMNT BTWN THE TWO MDLS. LONG RANGE MDLS STILL CONTINUE TO SUPPORT THE LONGWAVE TROF ACRS THE WEST FOR THE NEXT SVRL DAYS. THERE WILL BE A PERIOD OF DRYING OUT AND WARMING UP BEGINNING SUNDAY...BUT ANOTHER SET OF DISTURBANCES WL MOV INTO THE AREA WED WHICH MAY SET OFF ANOTHER ROUND OF STORMS FOR THE LATTER HALF OF THE WEEK. && .BOU...NONE. && RTG/046
Hazardous weather outlook, Jun 2, 11:02 AM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1102 AM MDT THU JUN 02 2005 COZ030>051-031200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1102 AM MDT THU JUN 02 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER IN THE FORM OF TORNADOES AND LARGE HAIL IS LIKELY TODAY...THE QUESTION IS WHERE. DEWPOINTS HAVE BEEN DROPPING INTO THE LOW 40S IN THE DENVER METRO AREA...REDUCING THE THREAT OF SEVERE WEATHER. FURTHER EAST...FROM SYDNEY TO BRUSH TO LIMON...WE EXPECT DEWPOINTS TO LINGER IN THE THE LOWER TO MID 50S THIS AFTERNOON. THIS MOIST AIR WILL COMBINE WITH A SURFACE LOW IN SOUTHEAST COLORADO... AND AN APPROACHING UPPER TROUGH...TO GIVE THIS AREA A MODERATE RISK OF SEVERE WEATHER. THE AIRMASS IS EXPECTED TO BE QUITE UNSTABLE... WITH SUFFICIENT SHEAR TO PRODUCE SOME SUPERCELL THUNDERSTORMS WITH TORNADOES AND GOLFBALL TO BASEBALL HAIL. OVER THE PALMER DIVIDE...DEWPOINTS ARE IN THE LOWER TO MID 40S...BUT THE WINDS AT MONUMENT WERE INCREASING FROM THE EAST...SO DEWPOINTS SHOULD INCREASE...AND THERE SHOULD BE A SLIGHT RISK OF SEVERE WEATHER OVER THE PALMER DIVIDE THIS AFTERNOON INTO EARLY EVENING. IT WILL ALSO BE A STORMY DAY IN THE MOUNTAINS. A JET STREAM WILL REMAIN OVER THE NORTHERN MOUNTAINS...AND NORTH OF INTERSTATE 70 IT WILL BE MOSTLY CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SIMILAR WEATHER CONDITIONS WILL PERSIST FRIDAY...THUS ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THE PLAINS. THERE WILL SLIGHTLY LESS SHEAR IN THE ATMOSPHERE TOMORROW...SO HAIL WILL BE THE PRIMARY THREAT FROM SEVERE WEATHER. LESS THUNDERSTORM ACTIVITY IS EXPECTED THIS WEEKEND AS DRIER AND MORE STABLE CONDITIONS MOVE INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED AFTER 1 PM. RTG/RFK
In the hours before
Local storm report, Jun 2, 4:09 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT THU JUN 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 ESE BERTHOUD 40.29N 105.04W
06/02/2005 0.88 INCH WELD CO TRAINED SPOTTER
DAMAGE TO BEET FIELDS
0353 PM TORNADO LEADER 39.90N 104.06W
06/02/2005 ADAMS CO TRAINED SPOTTER
0339 PM HAIL 11 W LEADER 39.92N 104.26W
06/02/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL 3 N ALLENSPARK 40.24N 105.52W
06/02/2005 0.75 INCH BOULDER CO TRAINED SPOTTER
0214 PM HAIL DENVER 39.73N 104.96W
06/02/2005 1.00 INCH DENVER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 2, 4:29 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
429 PM MDT THU JUN 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL SHAMROCK 39.89N 103.81W
06/02/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0405 PM HAIL 2 ESE BERTHOUD 40.29N 105.04W
06/02/2005 0.88 INCH WELD CO TRAINED SPOTTER
DAMAGE TO BEET FIELDS
0353 PM TORNADO LEADER 39.90N 104.06W
06/02/2005 ADAMS CO TRAINED SPOTTER
0339 PM HAIL 11 W LEADER 39.92N 104.26W
06/02/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL 3 N ALLENSPARK 40.24N 105.52W
06/02/2005 0.75 INCH BOULDER CO TRAINED SPOTTER
0214 PM HAIL DENVER 39.73N 104.96W
06/02/2005 1.00 INCH DENVER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 2, 4:42 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT THU JUN 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TORNADO KIOWA 39.35N 104.46W
06/02/2005 ELBERT CO TRAINED SPOTTER
0433 PM HAIL LAST CHANCE 39.73N 103.58W
06/02/2005 1.00 INCH WASHINGTON CO TRAINED SPOTTER
BROKEN WINDOWS
0420 PM HAIL SHAMROCK 39.89N 103.81W
06/02/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0405 PM HAIL 2 ESE BERTHOUD 40.29N 105.04W
06/02/2005 0.88 INCH WELD CO TRAINED SPOTTER
DAMAGE TO BEET FIELDS
0353 PM TORNADO LEADER 39.90N 104.06W
06/02/2005 ADAMS CO TRAINED SPOTTER
0339 PM HAIL 11 W LEADER 39.92N 104.26W
06/02/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL 3 N ALLENSPARK 40.24N 105.52W
06/02/2005 0.75 INCH BOULDER CO TRAINED SPOTTER
0214 PM HAIL DENVER 39.73N 104.96W
06/02/2005 1.00 INCH DENVER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 2, 4:51 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
451 PM MDT THU JUN 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TORNADO 11 NE KIOWA 39.46N 104.32W
06/02/2005 ELBERT CO TRAINED SPOTTER
0446 PM HAIL 9 N LAST CHANCE 39.86N 103.61W
06/02/2005 0.88 INCH WASHINGTON CO TRAINED SPOTTER
0438 PM TORNADO KIOWA 39.35N 104.46W
06/02/2005 ELBERT CO TRAINED SPOTTER
0433 PM HAIL LAST CHANCE 39.73N 103.58W
06/02/2005 1.00 INCH WASHINGTON CO TRAINED SPOTTER
BROKEN WINDOWS
0420 PM HAIL SHAMROCK 39.89N 103.81W
06/02/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0405 PM HAIL 2 ESE BERTHOUD 40.29N 105.04W
06/02/2005 0.88 INCH WELD CO TRAINED SPOTTER
DAMAGE TO BEET FIELDS
0353 PM TORNADO LEADER 39.90N 104.06W
06/02/2005 ADAMS CO TRAINED SPOTTER
0339 PM HAIL 11 W LEADER 39.92N 104.26W
06/02/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL 3 N ALLENSPARK 40.24N 105.52W
06/02/2005 0.75 INCH BOULDER CO TRAINED SPOTTER
0214 PM HAIL DENVER 39.73N 104.96W
06/02/2005 1.00 INCH DENVER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 2, 5:04 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
504 PM MDT THU JUN 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 6 NNW LAST CHANCE 39.81N 103.63W
06/02/2005 2.00 INCH WASHINGTON CO TRAINED SPOTTER
BROKEN WINDOWS
0448 PM TORNADO 11 NE KIOWA 39.46N 104.32W
06/02/2005 ELBERT CO TRAINED SPOTTER
0446 PM HAIL 9 N LAST CHANCE 39.86N 103.61W
06/02/2005 0.88 INCH WASHINGTON CO TRAINED SPOTTER
0438 PM TORNADO KIOWA 39.35N 104.46W
06/02/2005 ELBERT CO TRAINED SPOTTER
0437 PM TORNADO 6 S WOODROW 39.89N 103.58W
06/02/2005 WASHINGTON CO TRAINED SPOTTER
0433 PM HAIL LAST CHANCE 39.73N 103.58W
06/02/2005 1.00 INCH WASHINGTON CO TRAINED SPOTTER
BROKEN WINDOWS
0420 PM HAIL SHAMROCK 39.89N 103.81W
06/02/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0405 PM HAIL 2 ESE BERTHOUD 40.29N 105.04W
06/02/2005 0.88 INCH WELD CO TRAINED SPOTTER
DAMAGE TO BEET FIELDS
0353 PM TORNADO LEADER 39.90N 104.06W
06/02/2005 ADAMS CO TRAINED SPOTTER
0339 PM HAIL 11 W LEADER 39.92N 104.26W
06/02/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL 3 N ALLENSPARK 40.24N 105.52W
06/02/2005 0.75 INCH BOULDER CO TRAINED SPOTTER
0214 PM HAIL DENVER 39.73N 104.96W
06/02/2005 1.00 INCH DENVER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 2, 5:17 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
517 PM MDT THU JUN 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 6 SW WOODROW 39.92N 103.66W
06/02/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
2-3 INCHES DEEP 6-8 INCHES WATER RUNNING OVER ROAD
0506 PM HAIL 6 S WOODROW 39.89N 103.58W
06/02/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
DAMAGED WHEAT FIELDS
0450 PM HAIL 11 S WOODROW 39.82N 103.58W
06/02/2005 1.75 INCH WASHINGTON CO TRAINED SPOTTER
0450 PM HAIL 6 NNW LAST CHANCE 39.81N 103.63W
06/02/2005 2.00 INCH WASHINGTON CO TRAINED SPOTTER
BROKEN WINDOWS
0448 PM TORNADO 11 NE KIOWA 39.46N 104.32W
06/02/2005 ELBERT CO TRAINED SPOTTER
0446 PM HAIL 9 N LAST CHANCE 39.86N 103.61W
06/02/2005 0.88 INCH WASHINGTON CO TRAINED SPOTTER
0438 PM TORNADO KIOWA 39.35N 104.46W
06/02/2005 ELBERT CO TRAINED SPOTTER
0437 PM TORNADO 6 S WOODROW 39.89N 103.58W
06/02/2005 WASHINGTON CO TRAINED SPOTTER
0433 PM HAIL LAST CHANCE 39.73N 103.58W
06/02/2005 1.00 INCH WASHINGTON CO TRAINED SPOTTER
BROKEN WINDOWS
0420 PM HAIL SHAMROCK 39.89N 103.81W
06/02/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0405 PM HAIL 2 ESE BERTHOUD 40.29N 105.04W
06/02/2005 0.88 INCH WELD CO TRAINED SPOTTER
DAMAGE TO BEET FIELDS
0353 PM TORNADO LEADER 39.90N 104.06W
06/02/2005 ADAMS CO TRAINED SPOTTER
0339 PM HAIL 11 W LEADER 39.92N 104.26W
06/02/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL 3 N ALLENSPARK 40.24N 105.52W
06/02/2005 0.75 INCH BOULDER CO TRAINED SPOTTER
0214 PM HAIL DENVER 39.73N 104.96W
06/02/2005 1.00 INCH DENVER CO TRAINED SPOTTER
&&
RAYThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 68 min |
| Jun 1, 11:00 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 60 min |
| Jun 2, 1:52 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 53 min |
| Jun 2, 2:45 PM MDT | Flash Flood Warning | BOU | Denver | 3 hr |
| Jun 2, 3:17 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer | 43 min |
| Jun 2, 3:37 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 53 min |
| Jun 2, 3:50 PM MDT | Tornado Warning | BOU | Adams, Morgan | 40 min |
| Jun 2, 3:58 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 48 min |
| Jun 2, 4:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 31 min |
| Jun 2, 4:31 PM MDT | Tornado Warning | BOU | Washington | 44 min |
| Jun 2, 4:36 PM MDT | Tornado Warning | BOU | Elbert | 39 min |
| Jun 2, 5:15 PM MDT | Tornado Warning | BOU | Washington | 45 min |
| Jun 2, 5:18 PM MDT | Tornado Warning | BOU | Elbert | 42 min |
| Jun 2, 5:57 PM MDT | Tornado Warning | BOU | Washington | 48 min |
Nearby
Tornado Warnings in Colorado, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.